# SDR SWIA20240513

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,088 hours, 28,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT SKIN BEHIND AND BELOW THE GALLEY SERVICE DOOR. (FLIGHT 4105 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28230431 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 28254135 AND CP 28258891 FOR WORK PERFORMED COMPLIED WITH REO 690-53-21-1768 REV -- DATED 2024-05-20****MAJOR REPAIR*****"
